# SDR DALA2019020870850

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,904 hours, 22,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DOOR 4L MISSING 1 EA DOORWAY CUTOUT BEARING PLATE FWD SIDE. CORRECTIVE ACTION: REINSTALLED 4L DOOR STOP FITTING BEARING PLATE PER B757 AMM 52-11. (5268870)
